Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 101957, 8 pages
http://dx.doi.org/10.1155/2012/101957
Research Article

A Note on Inclusion Intervals of Matrix Singular Values

1Xingzhi College, Zhejiang Normal University, Zhejiang, Jinhua 321004, China
2College of Mathematics, Physics, and Information Engineering, Zhejiang Normal University, Zhejiang, Jinhua 321004, China

Received 8 February 2012; Accepted 18 April 2012

Academic Editor: Song Cen

Copyright © 2012 Shu-Yu Cui and Gui-Xian Tian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We establish an inclusion relation between two known inclusion intervals of matrix singular values in some special case. In addition, based on the use of positive scale vectors, a known inclusion interval of matrix singular values is also improved.